# SDR 2004UALA00246

- Difficulty date: March 13, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N203UA
- Make and model: Boeing 737322
- Aircraft serial: 24718
- Aircraft time: 40,032 hours, 23,298 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF FLOORBEAM CAP AT STA 986.5 RBL 45.5.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED & INSTALLED FLOORBEAM REPAIR.
